# SDR DALA2024101410039

- Difficulty date: October 13, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N850DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31961
- Aircraft time: 28,421 hours, 11,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0607403) CORROSION ALONG AFT CARGO COMPARTMENT DOOR AFT SHIELD. REMOVED AND REPLACED AFT CARGO AFT SHIELD WITH REPLACEMENT ITEM# 146A8127Y10 IAW B737-900 SRM 51-40-02-0G, B737-900 SRM 51-40-05-0G AND DWG# 146A0081.
